Algebra & Number Theory

On the algebraic structure of iterated integrals of quasimodular forms

Nils Matthes

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/ant.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the algebra QM of iterated integrals of quasimodular forms for SL2(), which is the smallest extension of the algebra QM of quasimodular forms which is closed under integration. We prove that QM is a polynomial algebra in infinitely many variables, given by Lyndon words on certain monomials in Eisenstein series. We also prove an analogous result for the M-subalgebra M of QM of iterated integrals of modular forms.

Article information

Source
Algebra Number Theory, Volume 11, Number 9 (2017), 2113-2130.

Dates
Received: 8 November 2016
Revised: 15 June 2017
Accepted: 8 September 2017
First available in Project Euclid: 20 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.ant/1513730348

Digital Object Identifier
doi:10.2140/ant.2017.11.2113

Mathematical Reviews number (MathSciNet)
MR3735463

Zentralblatt MATH identifier
06818946

Subjects
Primary: 11F11: Holomorphic modular forms of integral weight
Secondary: 11F67: Special values of automorphic $L$-series, periods of modular forms, cohomology, modular symbols

Keywords
quasimodular forms iterated integrals

Citation

Matthes, Nils. On the algebraic structure of iterated integrals of quasimodular forms. Algebra Number Theory 11 (2017), no. 9, 2113--2130. doi:10.2140/ant.2017.11.2113. https://projecteuclid.org/euclid.ant/1513730348


Export citation

References

  • S. Bloch and A. Okounkov, “The character of the infinite wedge representation”, Adv. Math. 149:1 (2000), 1–60.
  • F. C. S. Brown, “Multiple zeta values and periods of moduli spaces $\overline{\mathfrak M}_{0,n}$”, Ann. Sci. Éc. Norm. Supér. $(4)$ 42:3 (2009), 371–489.
  • F. Brown, “Multiple modular values and the relative completion of the fundamental group of $M_{1,1}$”, preprint, 2016.
  • F. Brown, “A class of non-holomorphic modular forms, II: Equivariant iterated Eisenstein integrals”, preprint, 2017.
  • M. Deneufchâtel, G. H. E. Duchamp, V. H. N. Minh, and A. I. Solomon, “Independence of hyperlogarithms over function fields via algebraic combinatorics”, pp. 127–139 in Algebraic informatics (Linz, Austria, 2011), edited by F. Winkler, Lecture Notes in Comput. Sci. 6742, Springer, 2011.
  • M. Eichler, “Eine Verallgemeinerung der Abelschen Integrale”, Math. Z. 67 (1957), 267–298.
  • R. M. Hain, “The geometry of the mixed Hodge structure on the fundamental group”, pp. 247–282 in Algebraic geometry (Brunswick, ME, 1985), edited by S. J. Bloch, Proceedings of Symposia in Pure Math. 46, American Mathematical Society, Providence, RI, 1987.
  • R. Hain, “Lectures on moduli spaces of elliptic curves”, pp. 95–166 in Transformation groups and moduli spaces of curves (Hangzhou, China), edited by L. Ji and S.-T. Yau, Advanced Lectures in Math. 16, International Press, Somerville, MA, 2011.
  • R. Hain, “The Hodge–de Rham theory of modular groups”, pp. 422–514 in Recent advances in Hodge theory (Vancouver, 2013), edited by M. Kerr and G. Pearlstein, London Math. Society Lecture Note Series 427, Cambridge University Press, 2016.
  • M. Kaneko and D. Zagier, “A generalized Jacobi theta function and quasimodular forms”, pp. 165–172 in The moduli space of curves (Texel, Netherlands, 1994), edited by R. Dijkgraaf et al., Progress in Math. 129, Birkhäuser, Boston, 1995.
  • S. Lang, Introduction to modular forms, Grundlehren der math. Wissenschaften 222, Springer, 1976.
  • P. Lochak, N. Matthes, and L. Schneps, “Elliptic multiple zeta values and the elliptic double shuffle relations”, preprint, 2017.
  • Y. I. Manin, “Iterated integrals of modular forms and noncommutative modular symbols”, pp. 565–597 in Algebraic geometry and number theory, edited by V. Ginzburg, Progress in Math. 253, Birkhäuser, Boston, 2006.
  • F. Martin and E. Royer, “Formes modulaires et périodes”, pp. 1–117 in Formes modulaires et transcendance (Marseille, 2003), edited by S. Fischler et al., Sémin. Congr. 12, Société Mathématique de France, Paris, 2005.
  • J. W. Milnor and J. C. Moore, “On the structure of Hopf algebras”, Ann. of Math. $(2)$ 81 (1965), 211–264.
  • D. E. Radford, “A natural ring basis for the shuffle algebra and an application to group schemes”, J. Algebra 58:2 (1979), 432–454.
  • C. Reutenauer, Free Lie algebras, London Math. Society Monographs New Series 7, Oxford University Press, 1993.
  • C. A. Weibel, An introduction to homological algebra, Cambridge Studies in Advanced Math. 38, Cambridge University Press, 1994.
  • D. Zagier, “Elliptic modular forms and their applications”, pp. 1–103 in The 1-2-3 of modular forms (Nordfjordeid, Norway, 2004), edited by K. Ranestad, Springer, 2008.